# SDR AWXA9700160

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON FLOOR STRINGER AROUND NUTPLATES AT BS 1330, RBL 2, WL 158.  INSTALLED FABRICATED REPLACEMENT FLOOR STRINGER AND REPAIR PARTS (SPLICES) FROM BS 1328 TO 1343, RBL 2, WL 158 WET WITH SEALANT, INSTALLED PER SRM 51-70-12.
